MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 XTEND MODECC 145EPI POR SZ1 RT; JRN : SHOULDER HUMERAL STEM ACCESSORY

DEPUY IRELAND - 9616671 XTEND MODECC 145EPI POR SZ1 RT; JRN : SHOULDER HUMERAL STEM ACCESSORY
Model Number 1307-20-113
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/24/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Right side: revision of a delta xtend due to infection.The patient had a previous revision surgery a few years ago.Unable to confirm exact date.Reason for this was due to glenoid notching and pain.At this revision the 155 epi was removed, glenoid was removed.Unsure if the metaglene and screws were too.The stem was retained, and it was converted to a 145 epi with lateralised glenosphere.Patient notes were unavailable to confirm exact dates and lot numbers.I'm unable to confirm what pc this was logged against too.Today we removed all implants as per impacted products.4x screws were also removed, but i'm unable to confirm the ref and lot numbers for these.A spacer was implanted until the infection clears.Was surgery delayed due to the reported event? unknown, was procedure successfully completed? unknown, were fragments generated? unknown, if yes, were they removed easily without additional intervention? --> unknown, patient status/ outcome / consequences , was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: unknown, is the patient part of a clinical study :unknown, (b)(4).Device property of :none, device in possession of :none, (b)(4).Device property of :none, device in possession of :none, (b)(4).Device property of :none, device in possession of :none, (b)(4).Device property of :none, device in possession of :none, (b)(4).Device property of :none, device in possession of :none by checking this box i certify that all information that are known/available has been disclosed.If any new information will be made available, the additional information will be submitted through cst:true.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary; the device associated with this report was not returned to depuy synthes for evaluation.Visual inspection of the provided photographic evidence revealed there was no significant product problem observed on the surface of the device.There is no evidence that suggests the reported adverse event was due to a device non conformance.Based on the provided evidence, the investigation was not able to confirm the reported event.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot; the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not performed.

Brand Name
XTEND MODECC 145EPI POR SZ1 RT
Common Device Name
JRN : SHOULDER HUMERAL STEM ACCESSORY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key17050840
Report Number1818910-2023-11446
Device Sequence Number7039650
Product Code PHX
UDI-Device Identifier10603295510246
UDI-Public10603295510246
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K192855
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1307-20-113
Device Catalogue Number130720113
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2023
Supplement Date Received by Manufacturer07/19/2023
Initial Report FDA Received Date06/02/2023
Supplement Report FDA Received Date07/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DXTEND METAGLENE.; DXTEND MODULAR HUM STEM D12 HA.; DXTEND STAND PE CUP D42 +6MM.; UNKNOWN SHOULDER LOCKING SCREW.; UNKNOWN SHOULDER LOCKING SCREW.; UNKNOWN SHOULDER NON-LOCKING SCREW.; UNKNOWN SHOULDER NON-LOCKING SCREW.; XTND GLENO D42MM +4MM.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale